Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 32, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 2, 2022, 6:23 AM CDT for Clay County, Lawrence County, Richland County, Illinois. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 6:23 AM CDT (11:23 UTC)
- Expired
- Aug 2, 2022, 12:27 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 63 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:30 AM CDT | HEAVY RAIN 1.71 | 1 Nne Flora, IL | 24 HOUR TOTAL. |
| Aug 2, 7:00 AM CDT | HEAVY RAIN 2.99 | Flora Municipal Airport, IL | 1.48 INCHES IN LAST HOUR. |
| Aug 2, 7:45 AM CDT | HEAVY RAIN 2.97 | 1 Se Flora, IL | 24 HOUR TOTAL. |
| Aug 2, 8:00 AM CDT | HEAVY RAIN 3.21 | 2 Ne Olney, IL | 24 HOUR TOTAL. |
| Aug 2, 8:00 AM CDT | HEAVY RAIN 6.93 | Dundas, IL | |
| Aug 2, 10:40 AM CDT | HEAVY RAIN 3.38 | 1 Wnw Flora, IL | MESONET STATION FW5304 FLORA. |
| Aug 2, 10:45 AM CDT | HEAVY RAIN 2.97 | 3 Sw Dundas, IL | MESONET STATION FW1422 OLNEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
822
WGUS53 KILX 021123
FFWILX
ILC025-101-159-021515-
/O.NEW.KILX.FF.W.0032.220802T1123Z-220802T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
623 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Clay County in south central Illinois...
Lawrence County in southeastern Illinois...
Richland County in southeastern Illinois...
* Until 1015 AM CDT.
* At 622 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1.5 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Olney, Flora, Lawrenceville, Sumner, Louisville, Clay City, Noble,
Xenia, Bible Grove, Parkersburg, Claremont, Calhoun, Iola, Sailor
Springs, Schnell, Dundas, Ingraham, Chauncey, Oskaloosa and Olney
Noble Airport.
Heavy rainfall on areas saturated by heavy rainfall last night will
promote rapid runoff and flash flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3860 8825 3861 8869 3891 8869 3891 8836
3885 8836 3885 8791 3885 8768 3857 8768
3857 8815 3860 8814 3860 8815 3860 8816
3860 8824
FLASH FLOOD...RADAR INDICATED
$$
372 follow-up statements
849
WGUS53 KILX 021403
FFWILX
ILC025-101-159-021800-
/O.EXT.KILX.FF.W.0032.000000T0000Z-220802T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
903 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
Clay County in south central Illinois...
Lawrence County in southeastern Illinois...
Richland County in southeastern Illinois...
* Until 100 PM CDT.
* At 902 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 12 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Olney, Flora, Lawrenceville, Sumner, Louisville, Clay City, Noble,
Xenia, Bible Grove, Parkersburg, Claremont, Calhoun, Iola, Sailor
Springs, Schnell, Dundas, Ingraham, Chauncey, Oskaloosa and Olney
Noble Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3860 8825 3861 8869 3891 8869 3891 8836
3885 8836 3885 8791 3885 8768 3857 8768
3857 8815 3860 8814 3860 8815 3860 8816
3860 8824
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Knutsvig229
WGUS73 KILX 021727
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1227 PM CDT Tue Aug 2 2022
ILC025-101-159-021737-
/O.CAN.KILX.FF.W.0032.000000T0000Z-220802T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay IL-Lawrence IL-Richland IL-
1227 PM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CLAY, LAWRENCE AND RICHLAND
COUNTIES...
The heavy rain has ended. This Flash Flood Warning has been replaced
by an Areal Flood Warning. Please continue to heed remaining road
closures.
LAT...LON 3860 8825 3861 8869 3891 8869 3891 8836
3885 8836 3885 8791 3885 8768 3857 8768
3857 8815 3860 8814 3860 8815 3860 8816
3860 8824
$$
KnutsvigWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:19 AM CDT, 4 minutes earlier.
Area forecast discussion, Aug 2, 6:19 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 619 AM CDT Tue Aug 2 2022 .SYNOPSIS... Issued at 307 AM CDT Tue Aug 2 2022 Periods of showers and thunderstorms are expected this morning, before another round of high rain chances comes in beginning Wednesday afternoon and persisting into Thursday. Depending on the extent of the rain these days, temperatures have the potential to be held down some by clouds. However, highs in the 90s will occur in some areas, especially on Wednesday, when the heat index will likely reach 100 to 105 degrees. && .SHORT TERM...(Today and tonight) ISSUED AT 307 AM CDT Tue Aug 2 2022 Latest surface map shows a warm front draped over central Illinois, with mid 70s dew points pooling south of it and mid 60s north. The convection that has been persistent over the southeast CWA the last several hours, featuring rainfall estimates in excess of 10 inches between Newton and Olney, has waned a bit as of late. However, storms have begun to extend northwest to Springfield along a CAPE gradient that drapes across the middle of the CWA. High-res models have not had the greatest handle on this, though the 00Z/7pm NSSL model is doing a decent job with this northwest axis. That model suggests an eventual connection with a cluster of storms currently over central Iowa shortly after sunrise. The forecast generally follows that model, though maybe not as high of PoP's as it would suggest, with most of the rain chances through midday. As it stands right now, it appears the clouds should hold on long enough to keep temperatures under control, though the western CWA should still reach the lower 90s where heat index values will be around 100. && .LONG TERM...(Wednesday through Monday) ISSUED AT 307 AM CDT Tue Aug 2 2022 Thermal ridge will be focused across the Plains into late week, edging east into the Midwest toward the weekend. Upper wave moving across the northern CONUS will be digging as it approaches the Midwest, and will bring a cold front into central Illinois Wednesday evening. One of the main questions will be whether or not we manage to get more of a surge of heat before clouds and rain arrive. If the clouds hold off, we should be able to get the heat index to around 105 or so across most of the CWA. However, with the uncertainty at the moment, we will hold off on a heat advisory. With the aforementioned front, it looks to be stalling somewhere over southern Illinois on Thursday as the upper trough slowly drifts eastward. In the early part of the period, PoP's have been increased across the northwest CWA Wednesday afternoon. SPC Day2 marginal risk extends as far south as I-70, though shear is fairly modest except right along the front, so any severe storms would likely be of the pulse variety. As we get into Thursday, will keep categorical PoP's going over eastern Illinois with the slowness of the front, but the northwest CWA should dry out as high pressure over the upper Mississippi Valley provides a northeast flow. As we get into the weekend, the upper ridge flattens as another significant upper wave tracks across the northern U.S. Question will be how much it flattens, which will suggest more of a precip threat for us if it does. Of the longer range guidance, only the Canadian model is showing passage of a cold front and associated convection toward Sunday evening, while the GFS and European solutions hold off until toward Monday afternoon. Heat index values likely to reach 100-105 again this weekend before the front arrives. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 620 AM CDT Tue Aug 2 2022 Main TAF concerns will be with thunder chances through about 18Z. Current activity as of 11Z has been tracking southeast across KDEC and has started to recently arc up northwest toward KPIA. However, there's also storms moving across the IL/IA border that is timed to move southeast into KPIA toward 13Z. These areas will probably fill in and be a threat through mid morning. By afternoon, the thunder should be out and skies start to clear. Going into the evening, look for south winds to begin gusting to near 20 knots from about KBMI-KSPI west. Some potential for LLWS overnight around KPIA, though it currently appears the main threat should be just to the west. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Geelhart SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Aug 2, 6:09 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 609 AM CDT Tue Aug 2 2022 ILZ027>031-036-037-040>042-047>052-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for central Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will move across the area this morning. While widespread severe weather is not anticipated, a few of the storms this morning will produce strong winds and hail, especially near the I-74 corridor. The heat index will approach 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas west of I-55 Wednesday afternoon, with the threat spreading east in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-043>046-053>057-061-031100- McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for east central Illinois. .DAY ONE...Today and tonight. Thunderstorms this morning will produce intense lightning and very heavy rain. Some of this rain will occur where overnight flooding occurred, resulting in additional areas of flooding. However, severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas north of a Taylorville to Danville line by late afternoon, but will become more widespread in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. ILZ062-063-066>068-071>073-031100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Today and tonight. Thunderstorms will produce intense lightning and heavy rain this morning, including across areas that saw widespread flooding overnight. Additional flooding will be possible through early afternoon. Any severe weather threat is expected to be brief, mainly through mid morning. Minor flooding has developed along the Little Wabash River near Clay City, and is likely on the lower Embarras River at Lawrenceville by late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into southeast Illinois Wednesday evening, and continue through much of Thursday. While some of the rain may be heavy, severe weather is not anticipated at this time. Flooding on the Little Wabash and lower Embarras Rivers is expected to linger for a few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. Geelhart
In the hours before
Local storm report, Aug 2, 1:24 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
124 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL DIETERICH 39.06N 88.38W
08/02/2022 M0.70 INCH EFFINGHAM IL BROADCAST MEDIA
&&
37Local storm report, Aug 2, 1:57 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
157 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 3 WSW FLORA 38.66N 88.55W
08/02/2022 CLAY IL LAW ENFORCEMENT
TWO FEET OF WATER OVER OLD HIGHWAY 50.
&&
37Local storm report, Aug 2, 2:56 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 1 NW WILLIAMSVILLE 39.96N 89.56W
08/02/2022 E0.88 INCH SANGAMON IL PUBLIC
DIME TO NICKEL SIZE HAIL ESTIMATED.
&&
37Local storm report, Aug 2, 3:52 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM HAIL DAWSON 39.85N 89.46W
08/02/2022 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Aug 2, 4:58 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HAIL HARTSBURG 40.25N 89.44W
08/02/2022 U0.75 INCH LOGAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, Aug 2, 5:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
534 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL EFFINGHAM 39.12N 88.54W
08/01/2022 E0.75 INCH EFFINGHAM IL TRAINED SPOTTER
0345 PM HAIL DIETERICH 39.06N 88.38W
08/01/2022 M1.25 INCH EFFINGHAM IL BROADCAST MEDIA
REPORT RELAYED FROM BROADCAST MEDIA.
0410 PM HAIL WHEELER 39.05N 88.32W
08/01/2022 E1.00 INCH JASPER IL EMERGENCY MNGR
MIX OF PEA TO QUARTER SIZE HAIL.
0431 PM HAIL 3 SE BOGOTA 38.89N 88.21W
08/01/2022 M1.50 INCH JASPER IL LAW ENFORCEMENT
0435 PM HAIL 3 NW BOGOTA 38.94N 88.28W
08/01/2022 M1.00 INCH JASPER IL BROADCAST MEDIA
QUARTER SIZE HAIL REPORT NEAR NEWTON POWER
STATION. TIME ESTIMATED BY RADAR.
0440 PM HAIL DUNDAS 38.83N 88.09W
08/01/2022 M1.25 INCH RICHLAND IL PUBLIC
VIA SOCIAL MEDIA.
0440 PM HAIL BOGOTA 38.92N 88.24W
08/01/2022 E1.75 INCH JASPER IL EMERGENCY MNGR
0455 PM TSTM WND DMG 1 ENE OLNEY 38.74N 88.08W
08/01/2022 RICHLAND IL PUBLIC
LARGE TREE BLOWN DOWN ON N EAST ST, A FEW
YDS FROM CARLE RICHLAND MEMORIAL HOSPITAL.
VIA SOCIAL MEDIA.
0455 PM HAIL 1 SSE OLNEY 38.72N 88.08W
08/01/2022 M1.00 INCH RICHLAND IL PUBLIC
0458 PM HAIL OLNEY 38.73N 88.08W
08/01/2022 M2.00 INCH RICHLAND IL PUBLIC
VIA SOCIAL MEDIA.
0500 PM HAIL 1 E OLNEY 38.73N 88.07W
08/01/2022 E1.75 INCH RICHLAND IL COCORAHS
RANGE OF SIZES AVERAGING 1.25 INCH AND AS
LARGE AS GOLF BALL SIZE.
0610 PM HAIL SUMNER 38.71N 87.86W
08/01/2022 E1.00 INCH LAWRENCE IL BROADCAST MEDIA
REPORTED VIA SOCIAL MEDIA.
0630 PM FLASH FLOOD 1 WNW PARKERSBURG 38.59N 88.07W
08/01/2022 RICHLAND IL PUBLIC
WATER FLOWING OVER RT 130 JUST NORTH OF
PARKERSBURG.
0650 PM TSTM WND DMG 4 ENE BERRYVILLE 38.63N 87.86W
08/01/2022 LAWRENCE IL FIRE DEPT/RESCUE
THREE FOOT DIAMETER TREES SNAPPED AND
UPROOTED.
0700 PM FLASH FLOOD 5 ENE BERRYVILLE 38.63N 87.85W
08/01/2022 LAWRENCE IL FIRE DEPT/RESCUE
FLOWING WATER OVER A LARGE PORTION OF
ROADWAY.
0740 PM FLASH FLOOD 3 S CHAUNCEY 38.79N 87.87W
08/01/2022 LAWRENCE IL LAW ENFORCEMENT
WATER OVER ROADWAY.
0830 PM HAIL 3 NE CALHOUN 38.68N 88.00W
08/01/2022 E1.00 INCH RICHLAND IL PUBLIC
0830 PM HEAVY RAIN OLNEY 38.73N 88.09W
08/01/2022 M1.51 INCH RICHLAND IL PUBLIC
FROM SOCIAL MEDIA.
0830 PM HEAVY RAIN 6 E DUNDAS 38.83N 87.98W
08/01/2022 M5.50 INCH RICHLAND IL PUBLIC
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E
DUNDAS. FROM SOCIAL MEDIA.
1000 PM HEAVY RAIN NEWTON 38.99N 88.16W
08/01/2022 M5.00 INCH JASPER IL PUBLIC
1020 PM HEAVY RAIN 1 NE OLNEY 38.75N 88.07W
08/01/2022 M3.10 INCH RICHLAND IL PUBLIC
REPORT FROM SOCIAL MEDIA.
1028 PM FLOOD 4 WNW HARDINVILLE 38.93N 87.91W
08/01/2022 CRAWFORD IL LAW ENFORCEMENT
WATER OVER ROADWAY REPORTED.
1040 PM HEAVY RAIN WEST LIBERTY 38.86N 88.09W
08/01/2022 E7.00 INCH JASPER IL PUBLIC
REPORT FROM SOCIAL MEDIA.
1050 PM FLASH FLOOD NEWTON 38.99N 88.16W
08/01/2022 JASPER IL BROADCAST MEDIA
ALL ROADS OUT OF NEWTON FLOODED.
1100 PM FLASH FLOOD DIETERICH 39.06N 88.38W
08/01/2022 EFFINGHAM IL BROADCAST MEDIA
ROADS BEGINNING TO FLOOD.
1100 PM FLASH FLOOD EFFINGHAM 39.12N 88.54W
08/01/2022 EFFINGHAM IL BROADCAST MEDIA
ROADS BEGINNING TO FLOOD.
1130 PM FLASH FLOOD 5 W STE. MARIE 38.93N 88.11W
08/01/2022 JASPER IL DEPT OF HIGHWAYS
STATE ROUTE 130 FROM OLNEY TO NEWTON
REPORTED BY IDOT TO BE CLOSED DUE TO
FLOODING.
0105 AM HAIL DIETERICH 39.06N 88.38W
08/02/2022 M0.70 INCH EFFINGHAM IL BROADCAST MEDIA
0112 AM FLASH FLOOD DIETERICH 39.06N 88.38W
08/02/2022 EFFINGHAM IL BROADCAST MEDIA
WATER OVER HIGHWAY 33 IN TOWN AND OTHER
SUBDIVISION STREETS UNDERWATER.
0155 AM FLASH FLOOD 3 WSW FLORA 38.66N 88.55W
08/02/2022 CLAY IL LAW ENFORCEMENT
TWO FEET OF WATER OVER OLD HIGHWAY 50.
0230 AM HAIL 1 NW WILLIAMSVILLE 39.96N 89.56W
08/02/2022 E0.88 INCH SANGAMON IL PUBLIC
DIME TO NICKEL SIZE HAIL ESTIMATED.
0339 AM HAIL DAWSON 39.85N 89.46W
08/02/2022 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0449 AM HAIL HARTSBURG 40.25N 89.44W
08/02/2022 U0.75 INCH LOGAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:23 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 37 min |
| Aug 1, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 29 min |
| Aug 1, 9:20 PM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 4 hr |
| Aug 1, 9:58 PM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Aug 1, 11:06 PM CDT | Flash Flood Warning | ILX | Effingham | 4 hr |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 25 min |
| Aug 2, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 32 min |
| Aug 2, 1:16 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 16 min |
| Aug 2, 2:23 AM CDT | River Flood Warning | ILX | Clay, Richland | 13 days |
| Aug 2, 2:28 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| Aug 2, 2:47 AM CDT | Areal Flood Warning | ILX | Crawford, Effingham, Jasper, Richland | 9 hr |
| Aug 2, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 52 min |
| Aug 2, 3:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Aug 2, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Shelby | 32 min |
| Aug 2, 4:54 AM CDT | Flash Flood Warning | ILX | Christian, Coles, Cumberland, Shelby | 8 hr |
| Aug 2, 5:07 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Aug 2, 5:52 AM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Aug 2, 6:42 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 33 min |
| Aug 2, 7:04 AM CDT | Flash Flood Warning | ILX | Christian, Macon, Sangamon, Shelby | 6 hr |
| Aug 2, 7:17 AM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Aug 2, 7:25 AM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Tazewell | 4 hr |
| Aug 2, 7:36 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more | 39 min |
| Aug 2, 8:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more | 48 min |
| Aug 2, 8:16 AM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 2 hr |
| Aug 2, 8:38 AM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 116 min |
| Aug 2, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 29 min |
| Aug 2, 8:50 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt | 25 min |
| Aug 2, 9:17 AM CDT | Special Weather Statement | ILX | Moultrie | 28 min |
| Aug 2, 9:20 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Aug 2, 9:24 AM CDT | Flash Flood Warning | ILX | Logan, Macon, Moultrie, Piatt, Shelby | 3 hr |
| Aug 2, 9:43 AM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Mason, Menard, Sangamon | 3 hr |
| Aug 2, 9:53 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 52 min |
| Aug 2, 10:12 AM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 3 hr |
| Aug 2, 10:41 AM CDT | Special Weather Statement | ILX | Clay, Richland | 34 min |
| Aug 2, 12:23 PM CDT | Areal Flood Warning | ILX | Clay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more | 6 hr |
| Aug 2, 2:19 PM CDT | Special Weather Statement | ILX | Tazewell | 26 min |
| Aug 2, 2:53 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 28 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.